66K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

RADIOTHERAPY last 7 with mesh thingy !!!

3 REPLIES 3
Guest user
Not applicable

Re: RADIOTHERAPY last 7 with mesh thingy !!!

hi donna yes i started using aqueous cream straight away,but there are ladies on here who used other creams it really was okay, but it got redder for up to 10 days after as it builds up but i had no blisters just like bad sunburn good luck and hugs xxx

Guest user
Not applicable

Re: RADIOTHERAPY last 7 with mesh thingy !!!

hello fairyqueen,,, yes thats it bolus,,,, did you start using cream straight after your first rads,, im becoming paranoid about getting burnt/blisters

thankyou for your reply's
donna
xx

Guest user
Not applicable

Re: RADIOTHERAPY last 7 with mesh thingy !!!

hi donna, is it a bolus? if so i had it for all 15 of my rads so dont worry xxx

Guest user
Not applicable

RADIOTHERAPY last 7 with mesh thingy !!!

Hello ladies,,

Ive started my radiotherapy today and i was told that my last 7 sessions would consist of me have a gel/mesh thing on my scar, its the same as booster's which lumpectomy patients have, but because ive had a mx its called something else,, which for the life of me i cant remember,,, has anyone else had this and what was it like? im scared of getting burns/blister's etc..

thankyou so much

Donna
xxx